# SDR SIMA20221009005

- Difficulty date: October 9, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 17031107051
- Condition: Cracked
- Location: Lh
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR I IS CRACKED IN THE LOWER OUTBD FLANGE RADIUS (MAJOR REPAIR) -C/A-REMOVED AND REPLACED L/H OUTBD WING SPAR 1 IAW EMB 175 SRM 51-40-08
